A note on ideal Nash equilibrium in multicriteria games - École des Ponts ParisTech Access content directly
Journal Articles Applied Mathematics Letters Year : 2008

A note on ideal Nash equilibrium in multicriteria games

Abstract

This paper is a contribution to the problem of existence of ideal Nash equilibrium in noncooperative multicriteria games in strategic form. We give an existence theorem by using the maximal element theorem due to Deguire et al. [P. Deguire, K.K. Tan, G.X.-Z. Yuan, The study of maximal elements, fixed points for Ls-majorized mappings and their applications to minimax and variational inequalities in product topological spaces, Nonlinear Anal. TMA 37 (1999) 933-951] and the characterization provided by Voorneveld et al. [M. Voorneveld, S. Grahn, M. Dufwenberg, Ideal equilibria in non cooperative multicriteria games, Math. Methods Oper. Res. 52 (2000) 65-77]. © 2008 Elsevier Ltd. All rights reserved.

Dates and versions

hal-00716317 , version 1 (10-07-2012)

Identifiers

Cite

M.S. Radjef, K. Fahem. A note on ideal Nash equilibrium in multicriteria games. Applied Mathematics Letters, 2008, 21 (11), pp.1105-1111. ⟨10.1016/j.aml.2007.12.009⟩. ⟨hal-00716317⟩
119 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More